MathSciNet Relay Station
MathSciNet bibliographic data
MR2332055 11G05 (11D25 11R16)
Duquesne, Sylvain Elliptic curves associated with simplest quartic fields. J. Théor. Nombres Bordeaux 19 (2007), no. 1, 81–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement